Alert archive / Indiana / Tornado Warnings in 2010
Tornado Warning 56, NWS Indianapolis, IN
NWS Indianapolis, IN issued this tornado warning at Oct 26, 2010, 11:15 AM EDT for Decatur County, Jennings County, Indiana. It was in force for 13 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 26, 2010, 11:15 AM EDT (15:15 UTC)
- Expired
- Oct 26, 2010, 11:28 AM EDT
- In force
- 13 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
Counties Decatur County, IN, Jennings County, IN
The radar
The Indianapolis radar (KIND), 104 km from the middle of the area, began a volume at 15:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 26, 8:55 AM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 3.3 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 97 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 644 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 375 m²/s²
- 0-3 km storm-relative helicity
- 346 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
936
WFUS53 KIND 261515
TORIND
INC031-079-261545-
/O.NEW.KIND.TO.W.0056.101026T1515Z-101026T1545Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1115 AM EDT TUE OCT 26 2010
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* TORNADO WARNING FOR...
EAST CENTRAL DECATUR COUNTY IN CENTRAL INDIANA...
EASTERN JENNINGS COUNTY IN SOUTHEAST INDIANA...
* UNTIL 1145 AM EDT
* AT 1111 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE SQUALL LINE CAPABLE OF PRODUCING BRIEF RAIN-WRAPPED
TORNADOES IN ADDITION TO WIDESPREAD STRAIGHT LINE WIND DAMAGE. THIS
DANGEROUS STORM WAS LOCATED NEAR VERNON...OR 17 MILES EAST OF
SEYMOUR...AND MOVING NORTHEAST AT 60 MPH.
* THIS DANGEROUS STORM WILL BE NEAR...
MILLHOUSEN AROUND 1125 AM EDT...
NEWPOINT AROUND 1135 AM EDT...
THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 142 AND 144.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS LINE OF THUNDERSTORMS IS CAPABLE OF PRODUCING TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST
FLOOR OF YOUR HOME OR BUSINESS.
&&
LAT...LON 3926 8531 3919 8545 3893 8545 3891 8548
3891 8554 3888 8555 3888 8558 3885 8559
3885 8561 3884 8562 3881 8567 3881 8572
3883 8572 3906 8561 3937 8531
TIME...MOT...LOC 1516Z 242DEG 50KT 3902 8550
$$
NIELD1 follow-up statement
192
WWUS53 KIND 261528
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1128 AM EDT TUE OCT 26 2010
INC031-079-261538-
/O.CAN.KIND.TO.W.0056.000000T0000Z-101026T1545Z/
DECATUR-JENNINGS-
1128 AM EDT TUE OCT 26 2010
...THE TORNADO WARNING FOR EASTERN JENNINGS AND EAST CENTRAL DECATUR
COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3926 8531 3919 8545 3893 8545 3891 8548
3891 8554 3888 8555 3888 8558 3885 8559
3885 8561 3884 8562 3881 8567 3881 8572
3883 8572 3906 8561 3937 8531
TIME...MOT...LOC 1528Z 242DEG 50KT 3909 8531
$$
77/TDUDWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this tornado warning went out at Oct 26, 11:01 AM EDT, 14 minutes earlier.
Area forecast discussion, Oct 26, 11:01 AM EDT, 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1101 AM EDT TUE OCT 26 2010 .UPDATE... THE NEAR TERM SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS...DEEPENING LOW PRESSURE OVER THE CENTRAL PLAINS WILL SWEEP A STRONG COLD FRONT ACROSS CENTRAL INDIANA TODAY...BRINGING THUNDERSTORMS AND VERY STRONG WINDS THIS MORNING AND AFTERNOON. THE STRONG LOW WILL CONTINUE TO DEEPEN AND PUSH WELL NORTH OF THE GREAT LAKES ON WEDNESDAY AND THURSDAY...BRINGING COOLER BUT WINDY CONDITIONS. HIGH PRESSURE OVER THE SOUTHERN PLAINS WILL THEN BUILD ACROSS THE AREA AS THE WORK WEEK ENDS BRINGING MORE DRY BUT COOL WEATHER. && .NEAR TERM /REST OF TODAY/... SQUALL LINE CONTINUES TO MARCH EAST ACROSS THE FORECAST AREA WITH NUMEROUS REPORTS OF SEVERE WEATHER ASSOCIATED WITH IT. THIS LINE WILL BE EAST OF THE FORECAST AREA SOON. WILL CONTINUE TO CLEAR COUNTIES OUT OF THE TORNADO WATCHES BEHIND THE LINE. STILL PLENTY OF SHOWERS BEHIND THE LINE SO WILL CONTINUE HIGH POPS THROUGH MID DAY...BUT WILL THEN DIMINISH TO CHANCE DURING THE AFTERNOON HOURS. WINDS NOT GUSTING TOO HIGH ACROSS ILLINOIS AT THE MOMENT...BUT WITH SOME SUNSHINE POSSIBLY BREAKING OUT THIS AFTERNOON AND STRONG PRESSURE RISES EXPECTED...STILL POTENTIAL FOR HIGH GUSTS. WILL LEAVE WIND WARNING/ADVISORY ALONE FOR NOW AND KEEP A CLOSE EYE ON FOR LATER. TEMPERATURES HAVE ALREADY REACHED THEIR PEAK AND WILL REMAIN STEADY OR SLOWLY FALL THIS AFTERNOON. && .SHORT TERM /TONIGHT THROUGH THURSDAY/...COLD FRONT WILL BE WELL EAST OF CENTRAL INDIANA BY 00Z. FORECAST SOUNDINGS DRY OUT CONSIDERABLY AS DO THE TIME HEIGHTS AS DRY AIR MIXES INTO THE SYSTEM. HOWEVER THE STRONG DEEPENING LOW CONTINUES TO KEEP A CONSIDERABLE PRESSURE GRADIENT ACROSS THE CENTRAL INDIANA AND AREAS TO THE NORTH. THUS WILL AIM FOR A PARTLY CLOUDY FORECAST TONIGHT. GIVEN THE EXPECTED MIXING WILL AIM FOR LOWS AT OR ABOVE MAVMOS. COOL DRY AIR CONTINUES TO STREAM ACROSS CENTRAL INDIANA ON WEDNESDAY. TIME HEIGHTS SECTIONS REMAIN DRY AS DO THE FORECAST SOUNDINGS. BUFKIT MOMENTUM TRANSFER ONCE AGAIN SUGGEST GUSTY WINDS IN PLACE. GIVEN THE FALL OF THE DEWPOINTS TO THE LOWER 30S...FIRE WEATHER CONDITIONS MAY BECOME A CONCERN...HOWEVER THIS WILL DEPEND UPON RAINFALL AMOUNTS TODAY. FOR NOW WILL MENTION HEIGHT FIRE DANGER ON WEDNESDAY. GIVEN THE GOOD MIXING AND SOUTHWEST FLOW AHEAD OF A SECONDARY COLD FRONT WILL KEEP HIGH TEMPS ON WEDNESDAY NEAR MAVMOS. STRONGER COLD AIR ADVECTION BEGINS ON WEDNESDAY NIGHT AS THE SECONDARY COLD FRONT PASSES. 850MB TEMPS BEGIN TO FALL TOWARD 0C BY 12Z THURSDAY UNDER MOSTLY CLEAR SKIES. ALTHOUGH GOOD MIXING REMAINS IN PLACE DUE TO THE STRONG LOW TO THE NORTH...TREND LOWS 1-2 DEGREES COOLER THAN MAVMOS. DRY AND COLD AIR WILL BE IN PLACE ACROSS THE AREA ON THURSDAY AS THE LOW CONTINUES TO PULL NORTHEAST AND HIGH PRESSURE ACROSS THE SOUTHERN PLAINS SLOWLY BUILDS ACROSS THE AREA. NAM SUGGESTS 850MB TEMPERATURES NEAR -2C ON THURSDAY. MORE CLOUDS EXPECTED ON THURSDAY AS CONVECTIVE TEMPERATURE IN THE 40S SHOULD EASILY BE REACHED. WILL AGAIN TREND HIGHS ON THURSDAY 1-2 COOLER THAN MAVMOS. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... HIGH PRESSURE WILL KEEP THINGS DRY THROUGH SATURDAY. THEN...ECMWF AND GFS FAIRLY CONSISTENT ON BRINGING A FRONTAL SYSTEM THROUGH ON HALLOWEEN AND STALLING THE FRONT NEAR THE OHIO RIVER ON MONDAY. SO...WILL ADD SLIGHT CHANCE POPS IN FOR THE SATURDAY NIGHT TO MONDAY PERIOD. TEMPERATURES WILL BE STARTING OFF SLIGHTLY BELOW NORMAL UNDER COOL CANADIAN HIGH PRESSURE BEFORE WARMING DURING THE WEEKEND AHEAD OF THE FRONTAL SYSTEM WITH SOUTHWEST LOW LEVEL FLOW PROVIDING WARM AIR ADVECTION. WILL NEED TO INCREASE TEMPERATURES FOR THE WEEKEND TRENDING TOWARD THE WARMER 12Z HPC NUMBERS. && .AVIATION /261200Z TAF ISSUANCE/... SHARP COLD FRONT CURRENTLY PUSHING EAST ACROSS ILLINOIS...WITH A LINE OF CONVECTION ASSOCIATED WITH IT. COLD FRONT EXPECTED TO PASS OVER THE TAF SITES 261400Z-261700Z. ELEVATED AND SOME SURFACE BASED INSTABILITY AHEAD OF FEATURE...ALONG WITH LARGE SCALE LIFT ASSOCIATED WITH APPROACHING UPPER TROUGH SUGGESTS LINE SHOULD HOLD TOGETHER AS IT MOVES THROUGH. HIGHEST CONVECTIVE THREAT APPEARS TO BE WITH THIS LINE...ALTHOUGH POTENTIAL EXISTS FOR SCATTERED CONVECTION TO DEVELOP AHEAD OF LINE AS WELL. BRIEF IFR VISIBILITY RESTRICTIONS PROBABLE WITHIN THE HEAVIER CELLS. MODEL WIND DATA SUGGEST SURFACE WIND GUSTS 40-45 KTS PROBABLE FOR A COUPLE HOURS EITHER SIDE OF FRONTAL PASSAGE...WITH HIGHER GUSTS POSSIBLE IN THE CONVECTIVE LINE. WIND SHIFT WITH FRONTAL PASSAGE SHOULD BE SIGNIFICANT..WITH WINDS 170-190 HEADINGS VEERING SHARPLY TO 230-250 HEADINGS AFTER FRONTAL PASSAGE. DOWNWARD MOTIONS QUITE STRONG IN THE WAKE OF FRONT...SO EXPECTING CEILINGS TO SCATTER OUT DURING THE AFTERNOON. SURFACE WIND GUSTS 30-40KTS FROM 230-250 HEADINGS SHOULD CONTINUE INTO THE LATE AFTERNOON. && .IND WATCHES/WARNINGS/ADVISORIES... HIGH WIND WARNING UNTIL 8 PM EDT THIS EVENING FOR INZ021-028>031- 035>049-051-052-054>057-065. WIND ADVISORY UNTIL 8 PM EDT THIS EVENING FOR INZ053-060>064- 067>072. && SYNOPSIS...JP NEAR TERM...50 SHORT TERM...JP LONG TERM....MK AVIATION...JAS
Hazardous weather outlook, Oct 26, 4:23 AM EDT, 6 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE INDIANAPOLIS IN 423 AM EDT TUE OCT 26 2010 INZ021-028>031-035>049-051>057-060>065-067>072-270830- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 423 AM EDT TUE OCT 26 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. A STRONG COLD FRONT WILL PUSH ACROSS CENTRAL INDIANA TODAY. A LINE OF THUNDERSTORMS IS EXPECTED TO MARCH ACROSS CENTRAL INDIANA DURING THE MORNING AND EARLY AFTERNOON HOURS. THERE IS A HIGH RISK THAT SOME OF THESE STORMS WILL BE SEVERE. DAMAGING STRAIGHT LINE WIND GUSTS IN EXCESS OF 65 MPH WILL BE POSSIBLE WITH SOME OF THE SEVERE STORMS. FURTHERMORE...TORNADOES WILL BE POSSIBLE ALONG AND AHEAD OF THE FRONTAL BOUNDARY. LIGHTNING IS A THREAT FROM ANY THUNDERSTORM. FINALLY...VERY STRONG WINDS ARE EXPECTED AHEAD...ALONG AND BEHIND THE FRONT. WIND GUSTS BETWEEN 40 AND 60 MPH WILL BE POSSIBLE. SUSTAINED WINDS AND WIND GUSTS ARE EXPECTED TO DIMINISH THIS EVENING. A HIGH WIND WARNING IS IN EFFECT FOR MUCH OF THE NORTHERN PARTS OF CENTRAL INDIANA. A WIND ADVISORY IS IN EFFECT FOR SOUTHERN PARTS OF CENTRAL INDIANA. PAY EXTRA ATTENTION TO THE WEATHER TODAY. ENSURE YOUR FAMILY...COWORKERS...TEACHERS AND STUDENTS KNOW WHAT TO DO AND ARE PREPARED IF A TORNADO WARNING OR SEVERE THUNDERSTORM WARNING IS ISSUED FOR YOUR AREA. BE READY TO PUT YOUR SEVERE WEATHER PREPAREDNESS PLAN INTO ACTION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. GUSTY WINDS NEAR 35 MPH AND LOW HUMIDITY MAY RESULT IN ELEVATED FIRE DANGER ON WEDNESDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS MORNING AND EARLY AFTERNOON. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) PUMA
In the hours before
Local storm report, Oct 26, 10:58 AM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1058 AM EDT TUE OCT 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0951 AM FUNNEL CLOUD 1 W SPEEDWAY 39.79N 86.27W
10/26/2010 MARION IN EMERGENCY MNGR
FUNNEL CLOUD SPOTTED AT GIRLS SCHOOL RD AND
CRAWFORDSVILLE RD.
&&
AHOMANNLocal storm report, Oct 26, 11:00 AM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1100 AM EDT TUE OCT 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1058 AM TSTM WND GST GREENSBURG 39.34N 85.48W
10/26/2010 E50 MPH DECATUR IN FIRE DEPT/RESCUE
&&
AHOMANNLocal storm report, Oct 26, 11:03 AM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1103 AM EDT TUE OCT 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM TSTM WND DMG WHITELAND 39.55N 86.09W
10/26/2010 JOHNSON IN AMATEUR RADIO
SEMI TRACTOR-TRAILER BLOWN OVER AT MM 94.5 ON I-65.
&&
AHOMANNLocal storm report, Oct 26, 11:06 AM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1106 AM EDT TUE OCT 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0926 AM TSTM WND DMG 6 W LEBANON 40.05N 86.59W
10/26/2010 BOONE IN EMERGENCY MNGR
SR 32 CLOSED AT 700 W DUE TO POWER LINES DOWN...DEBRIS
AND OVERTURNED SEMI. US 52 IS ALSO BLOCKED BY A DOWNED
TREE. I-74 PARTIALLY CLOSED AT MM 49.
&&
AHOMANNLocal storm report, Oct 26, 11:09 AM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1109 AM EDT TUE OCT 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 AM TSTM WND DMG 2 NE SPRINGVILLE 38.95N 86.59W
10/26/2010 LAWRENCE IN TRAINED SPOTTER
ONE FOOT DIAMETER TREE DOWN AT SR 37 AND OLD 37.
&&
AHOMANNLocal storm report, Oct 26, 11:15 AM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1115 AM EDT TUE OCT 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 AM TSTM WND GST HOPE 39.30N 85.77W
10/26/2010 E65 MPH BARTHOLOMEW IN TRAINED SPOTTER
ESTIMATED WIND GUSTS TO AT LEAST 65 MPH. ACCOMPANIED BY
TORRENTIAL RAINS WITH WATER ON RAODS...TRAFFIC DOWN TO
ONE LANE.
&&
AHOMANNThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 26, 3:47 AM EDT | High Wind Warning | IND | Boone, Carroll, Clay, Clinton, Decatur, Delaware and 21 more | 12 hr |
| Oct 26, 7:42 AM EDT | Severe Thunderstorm Warning | IND | Clay, Fountain, Montgomery, Parke, Putnam, Tippecanoe and 3 more | 63 min |
| Oct 26, 8:14 AM EDT | Severe Thunderstorm Warning | IND | Clay, Daviess, Greene, Knox, Owen, Putnam and 2 more | 46 min |
| Oct 26, 8:30 AM EDT | Tornado Warning | IND | Fountain, Montgomery, Parke, Vermillion | 30 min |
| Oct 26, 8:44 AM EDT | Severe Thunderstorm Warning | IND | Boone, Carroll, Clay, Clinton, Fountain, Hendricks and 7 more | 46 min |
| Oct 26, 8:52 AM EDT | Severe Thunderstorm Warning | IND | Clay, Daviess, Greene, Knox, Lawrence, Martin and 4 more | 38 min |
| Oct 26, 8:53 AM EDT | Tornado Warning | IND | Boone, Hendricks, Montgomery, Parke, Putnam | 37 min |
| Oct 26, 9:07 AM EDT | Tornado Warning | IND | Daviess, Greene, Martin | 38 min |
| Oct 26, 9:13 AM EDT | Severe Thunderstorm Warning | IND | Boone, Carroll, Clinton, Hamilton, Hancock, Hendricks and 7 more | 47 min |
| Oct 26, 9:25 AM EDT | Severe Thunderstorm Warning | IND | Brown, Daviess, Greene, Jackson, Johnson, Lawrence and 4 more | 50 min |
| Oct 26, 9:28 AM EDT | Tornado Warning | IND | Hendricks, Marion | 32 min |
| Oct 26, 9:34 AM EDT | Tornado Warning | IND | Brown, Jackson, Lawrence, Monroe | 41 min |
| Oct 26, 9:39 AM EDT | Tornado Warning | IND | Johnson, Marion, Morgan | 36 min |
| Oct 26, 9:45 AM EDT | Severe Thunderstorm Warning | IND | Delaware, Hamilton, Hancock, Henry, Howard, Johnson and 5 more | 45 min |
| Oct 26, 9:56 AM EDT | Tornado Warning | IND | Hamilton, Madison, Tipton | 22 min |
| Oct 26, 9:59 AM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Jackson, Johnson, Lawrence, Monroe and 2 more | 46 min |
| Oct 26, 10:11 AM EDT | Tornado Warning | IND | Bartholomew, Johnson, Shelby | 34 min |
| Oct 26, 10:14 AM EDT | Severe Thunderstorm Warning | IND | Delaware, Hancock, Henry, Madison, Randolph, Rush and 1 more | 76 min |
| Oct 26, 10:15 AM EDT | Tornado Warning | IND | Delaware, Hancock, Henry, Madison, Rush | 30 min |
| Oct 26, 10:26 AM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Decatur, Jackson, Jennings, Rush, Shelby | 51 min |
| Oct 26, 10:27 AM EDT | Tornado Warning | IND | Bartholomew, Decatur, Jackson, Jennings | 48 min |
| Oct 26, 10:43 AM EDT | Tornado Warning | IND | Decatur, Rush, Shelby | 28 min |
| Oct 26, 10:55 AM EDT | Tornado Warning | IND | Randolph | 35 min |
Nearby
Tornado Warnings in Indiana, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.